MAUDE Adverse Event Report: LDR MÉDICAL PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the tip of a retractor pin broke during surgery.There was no reported patient impact.
 
Additional Manufacturer Narrative
Added information to h6: component codes, type of investigation, investigation findings, investigation conclusions this follow-up report is being submitted to relay additional information and initially corrected information.The complaint is confirmed for one (1) of one (1) avenue l retractor pin (pn ec019r) for the failure of fracture.Medical records were not provided for review.Device evaluation: photo was provided which showed the instrument is fractured.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11555209
Report Number3004788213-2021-00037
Device Sequence Number14475082
Product Code LXH
UDI-Device Identifier03662663036399
UDI-Public(01)03662663036399(10)610133501
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberEC019R
Device Lot Number610133501
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1